MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL AMT SZ13 135 HIGH COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL AMT SZ13 135 HIGH COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Model Number L971113
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Insufficient Information (4580)
Date of Event 02/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Event: punctured inner packaging.Upon removal of the inner packaging from the outer box it was noted by the circulating nurse that there was a hole in the top covering of the package containing the sterile implant.No evident damage to the outer box could be seen to explain this event.The clear plastic film on the outer box was also undamaged.As the hole was in the package protecting the sterile implant it was deemed appropriate not to use this implant and another one was opened and used in its place.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned packaged device, and provided photographs confirms the reported observation.The investigation did not identify and error in processing.The direct root cause was not identified.It was however determined that the damage occurred post distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : a full dhr review at every step of the process was conducted.No related deviations or anomalies were identified.Device history review : a full dhr review at every step of the process was conducted.No related deviations or anomalies were identified.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned packaged device, and provided photographs confirms the reported observation.The investigation did not identify and error in processing.The direct root cause was not identified.It was however determined that the damage occurred post distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : a full dhr review at every step of the process was conducted.No related deviations or anomalies were identified.Device history review: a full dhr review at every step of the process was conducted.No related deviations or anomalies were identified.

Brand Name
CORAIL AMT SZ13 135 HIGH COL
Common Device Name
CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key9757222
Report Number1818910-2020-06058
Device Sequence Number1865873
Product Code KWA
UDI-Device Identifier10603295455325
UDI-Public10603295455325
Combination Product (Y/N)N
Initial Reporter CountryEI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberL971113
Device Catalogue NumberL971113
Device Lot Number9030890
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2020
Initial Date Received by Manufacturer 02/06/2020
Supplement Date Received by Manufacturer01/08/2021
06/10/2021
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date01/08/2021
06/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR